# SDR JIKA2017091801

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,811 hours, 36,367 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 86E0100006Z0441
- Condition: Failed
- Location: Hyd System
- Part time: 30,811 hours, 36,367 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE PILOT REPORTED THAT THE LEFT AND RIGHT HYDRAULIC LOW PRESSURE ANNUNCIATORS ILLUMINATED, FOLLOWED BY A COMPLETE LOSS OF HYDRAULIC PRESSURE. THE PILOT FOLLOWING PROCEDURES PERFORMED A MANUAL GEAR EXTENSION, THEN A ZERO FLAPS LANDING AT DESTINATION WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE RIGHT HYDRAULIC PUMP INLET LINE HAD FAILED.  REMOVED AND REPLACED THE RIGID LINE.  DUE TO BOTH HYDRAULIC PUMPS RUNNING LONGER THAN BOOK LIMITS, THEY WERE REPLACED,  THE SYSTEM FLUSHED AND THE FILTER CHANGED. DURING GROUND RUN NO LEAKS WERE NOTED.
